# SDR A6WA201643912

- Difficulty date: May 20, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 31,235 hours, 30,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE SCRATCHES ON THE ACFT UNDER TCAS ANTENNA.  REPLACED SKIN DOUBLER UNDER TCAS ANTENNA IAW EA15-2014-128 REV A DATED 03 10 2015.
